# SDR AALA202006159019

- Difficulty date: June 14, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A319-112
- Aircraft serial: 1311
- Aircraft time: 52,242 hours, 33,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2085
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 49,678 hours, 31,810 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. LED UNIT FAULTED, DID NOT ILLUMINATED DURING TEST AT RIGHT HAND MID CABIN EMERGENCY POWER SUPPLY UNIT. REPLACED CABIN EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-38.
